MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 4F SINGLE-LUMEN PICC WITH SAFETY EXCALIBUR INTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 4F SINGLE-LUMEN PICC WITH SAFETY EXCALIBUR INTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 01/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redu3823 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported, "on (b)(6) 2020, patients with appendix cancer in the second area of the tumor used a peripherally intubated central venous catheter from the upper right limb to the superior vena cava using a peripherally intubated central venous catheter for intravenous infusion of drugs to prevent extravasation of chemotherapy drugs.After the catheter is inserted, the catheter should be disinfected and changed every week, and the tube flushed for maintenance.For chemotherapy: on (b)(6) 2020, (b)(6) 2020, (b)(6) 2020, (b)(6) 2020, intravenous infusion of oxaliplatin + oral capecitabine chemotherapy.Used to treat malignant tumors of the appendix.He returned to the hospital on (b)(6) 2021, and the patient complained of swelling and pain in his right upper arm.Then, a b-ultrasound examination of the right upper limb vein (b)(6) 2021, examination number: 2581783) showed that mural thrombosis was seen at the end of the indwelling tube after the indwelling tube in the right side of the main vein, axillary vein, and subclavian vein.Starting from (b)(6) 2021, low molecular weight heparin calcium 5000iu for injection, once every 12 hours, subcutaneous injection of anticoagulant therapy, after the vascular surgery consultation, oral rivaroxaban 15mg on (b)(6) 2021, anticoagulant treatment is given once a day.".

Brand Name
PER-Q-CATH PLUS 4F SINGLE-LUMEN PICC WITH SAFETY EXCALIBUR INTRODUCER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11398539
Report Number3006260740-2021-00590
Device Sequence Number19975562
Product Code LJS
UDI-Device Identifier00801741074899
UDI-Public(01)00801741074899
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number4134115
Device Lot NumberREDU3823
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR